# SDR HNAA2010120300262

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 62,797 hours, 70,899 cycles
- Engine: Pwa PW120A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT STRONG ODOR IN FRONT CABIN AND FLIGHT DECK.  IN FLIGHT AND GROUND, STRONG SOUR BURNED TOAST ODOR MORE PREVALENT WITH ENGINE BLEEDS.  OPERATED BLEED, FOUND ODOR FROM NR 2 ENGINE AND BLEED NOT OPERATING NORMAL, SUSPECT SOLNOID ON HP VALVE BAD.  R & R HP BLEED VALVE, OPERATED BLEEDS, OPS CHECKED GOOD. NO ODOR.
